Acta Mathematica

, 187:161 | Cite as

Extrapolation of Carleson measures and the analyticity of Kato's square-root operators

  • Pascal Auscher
  • Steve Hofmann
  • John L. Lewis
  • Philippe Tchamitchian
Article

References

  1. [1]
    Auscher, P., Regularity theorems and heat kernels for elliptic operators.J. London Math. Soc. (2), 54 (1996), 284–296.MATHMathSciNetGoogle Scholar
  2. [2]
    Auscher, P. &Tchamitchian, P.,Square Root Problem for Divergence Operators and Related Topics. Astérisque, 249. Soc. Math. France, Paris, 1998.MATHGoogle Scholar
  3. [3]
    Christ, M.,Lectures on Singular Integral Operators. CBMS Regional Conf. Ser. in Math., 77. Conf. Board Math. Sci., Washington, DC, 1990.Google Scholar
  4. [4]
    Coifman, R. R., Deng, D. G. &Meyer, Y., Domains de la racine carrée de certains opérateurs différentiels accrétifs.Ann. Inst. Fourier (Grenoble), 33 (1983), 123–134.MathSciNetMATHGoogle Scholar
  5. [5]
    Coifman, R. R., McIntosh, A. &Meyer, Y., L'intégrale de Cauchy définit un opérateur borné surL 2 pour les courbes lipschitziennes.Ann. of Math. (2), 116 (1982), 361–387.CrossRefMathSciNetGoogle Scholar
  6. [6]
    Coifman, R. R. &Meyer, Y., Nonlinear harmonic analysis, operator theory and P.D.E., inBeijing Lectures in Harmonic Analysis (Beijing, 1984), pp. 3–45. Ann. of Math. Stud., 112. Princeton Univ. Press, Princeton, NJ, 1986.Google Scholar
  7. [7]
    Dahlberg, B. E. J. &Kenig, C. E.,Harmonic Analysis and Partial Differential Equations. Department of Mathematics, Chalmers University of Technology and the University of Göteborg, Göteborg, 1985.Google Scholar
  8. [8]
    Dorronsoro, J. R., A characterization of potential spaces.Proc. Amer. Math. Soc., 95 (1985), 21–31.CrossRefMATHMathSciNetGoogle Scholar
  9. [9]
    Fabes, E. B., Jerison, D. S. &Kenig, C. E., Multilinear square functions and partial differential equations.Amer. J. Math., 107 (1985), 1325–1368.MathSciNetMATHGoogle Scholar
  10. [10]
    — Necessary and sufficient conditions for absolute continuity of elliptic-harmonic measure.Ann. of Math. (2), 119 (1984), 121–141.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Hofmann, S. &Lewis, J. L.,The Dirichlet Problem for Parabolic Operators with Singular Drift Terms. Mem. Amer. Math. Soc., 151 (719). Amer. Math. Soc., Providence, RI, 2001.Google Scholar
  12. [12]
    Hofmann, S. & McIntosh, A., The solution of the Kato problem in two dimensions. Unpublished manuscript.Google Scholar
  13. [13]
    Journé, J.-L., Remarks on Kato's square-root problem, inMathematical Analysis (El Escorial, 1989).Publ. Math., 35 (1991), 299–321.Google Scholar
  14. [14]
    Kato, T., Fractional powers of dissipative operators.J. Math. Soc. Japan, 13 (1961), 246–274.MATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    — Integration of the equation of evolution in a Banach space.J. Math. Soc. Japan, 5 (1953), 208–234.MATHMathSciNetGoogle Scholar
  16. [16]
    Kenic, C. &Meyer, Y., Kato's square roots of accretive operators and Cauchy kernels on Lipschitz curves are the same, inRecent Progress in Fourier Analysis (El Escorial, 1983), pp. 123–143. North-Holland Math. Stud., 111. North-Holland Amsterdam, 1985.Google Scholar
  17. [17]
    Lacey, M., Personal communication.Google Scholar
  18. [18]
    Lewis, J. L. &Murray, M. The Method of Layer Potentials for the Heat Equation in Time-Varying Domains. Mem. Amer. Math. Soc., 114 (545). Amer. Math. Soc., Providence, RI, 1995.Google Scholar
  19. [19]
    McIntosh, A., Square roots of operators and applications to hyperbolic PDEs, inMini-conference on Operator Theory and Partial Differential Equations (Camberra, 1983), pp. 124–136. Proc. Centre Math. Anal. Austral. Nat. Univ., 5. Austral. Nat. Univ., Canberra, 1984.Google Scholar
  20. [20]
    — On the comparability ofA 1/2 andA *1/2.Proc. Amer. Math. Soc., 32 (1972), 430–434.CrossRefMATHMathSciNetGoogle Scholar
  21. [21]
    — On representing closed accretive sesquilinear forms as (A 1/2 u,A *1/2 v) inNonlinear Partial Differential Equations and Their Applications, Collège de France Seminar, Vol. III (Paris, 1980/1981), pp. 252–267. Res. Notes in Math., 70, Pitman, Boston, MA-London, 1982.Google Scholar
  22. [22]
    — The square root problem for elliptic operators: a survey, inFunctional-Analytic Methods for Partial Differential Equations (Tokyo, 1989), pp. 122–140. Lecture Notes in Math., 1450. Springer-Verlag, Berlin, 1990.Google Scholar

Copyright information

© Institut Mittag-Leffler 2001

Authors and Affiliations

  • Pascal Auscher
    • 1
  • Steve Hofmann
    • 2
  • John L. Lewis
    • 3
  • Philippe Tchamitchian
    • 4
  1. 1.Faculté de Mathématiques et d'InformatiqueUniversité de Picardie-Jules Verne LAMFA, CNRS-FRE 2270Amiens Cedex 1France
  2. 2.Department of MathematicsUniversity of Missouri at ColumbiaColumbiaUSA
  3. 3.Department of MathematicsUniversity of KentuckyLexingtonUSA
  4. 4.Faculté des Sciences et Techniques de Saint-JérômeUniversité d'Aix-Marseille III LAT, CNRS-UMR 6632Marseille Cedex 20France

Personalised recommendations